# SDR 7AJA20140328001

- Difficulty date: March 25, 2014
- Submitted: March 30, 2014
- Operation: Air carrier
- Aircraft: N555YE
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0599
- Aircraft time: 1,264 hours, 2,932 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FALSE FIRE INDICATION IN FLIGHT.
